# SDR DALA13010341801

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 49,427 hours, 11,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND EMERGENCY LIGHTS ON SEAT 30 A/B THRU 42 A/B INOPERATIVE.  RT AND RT CHARGER AT SEAT 32 A/B, PN 0717-02-030, LIGHT CHECKED GOOD.
